Kansas, 2001

Tornadoes and Flash Flooding in Kansas, May 29, 2001

May 29, 2001 · NWS DDC · 66 events in 19 counties and zones

40 hail, 18 thunderstorm wind, 6 flash flood, 2 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$213,000
Crop damage
None recorded
Events
66

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at May 29, 1:58 AM CST, 10 hours 32 minutes earlier.

Area forecast discussion, May 29, 1:58 AM CST, 10 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
258 AM CDT TUE MAY 29 2001

FORECAST CHALLENGES ARE CHANCES FOR THUNDERSTORMS SOME SEVERE
TODAY AND TONIGHT THEN TEMPS ON WEDNESDAY WITH COOL FRONT.

SEVERAL LEAD WAVES EVIDENT AHEAD OF MAIN SHORTWAVE TROUGH IN
NEW MEXICO. ONE IS CAUSING SEVERAL CLUSTERS OF THUNDERSTORMS ACROSS
NORTHEASTERN NEW MEXICO INTO WEST TEXAS AND ANOTHER IN NORTHWEST
KANSAS WITH ANOTHER CONVECTIVE CLUSTER. THE NORTHERN STORMS MAY
CLIP NORTH PART OF AREA THIS MORNING WHILE STORM CLUSTERS TO THE
SOUTHWEST SHOULD MAKE INTO THE REGION THIS MORNING. THEN AS MAIN
SHORTWAVE TROUGH LIFTS EAST SEVERAL VORTS AND MORE CONVECTIVE
CLUSTERS TO FORM IN AFTERNOON AND EVENING. BEST JET DYNAMICS AND MID
LEVEL WINDS TO STAY SOUTH OF AREA, HOWEVER LF QUAD OF UPPER JET TO
SPREAD SOME UPPER LEVEL DIVERGENCE OVER AREA AND HELP OUT WITH
UPWARD VERTICAL MOTION. VERTICAL WIND SHEAR PROFILE DOES NOT LOOK
TO STRONG TODAY WITH THE MAIN SEVERE THREAT BEING HAIL. WILL GO
LIKELY POPS TODAY ALL AREAS. SOME STRATUS EVIDENT ON FOG CHANNEL SAT
PICS IN SOUTHWEST KANSAS UNDER GOOD UPSLOPE FLOW. WILL GO WITH MOSTLY
CLOUDY TODAY WITH HIGHS IN MID TO UPPER 70S.

TONIGHT MORE CLUSTERS OF THUNDERSTORMS TO FORM AS UPPER WAVE MOVES
OVERHEAD WITH THE BEST PVA IN THE CENTRAL AND EAST. WILL GO LIKELY TO
CATEGORICAL IN THESE AREAS AND LESSER IN WEST. UPPER WAVE PUSHES A
COLD FRONT ACROSS AREA AND WINDS TO SWITCH TO NORTH OR NORTHEAST.

ON WEDNESDAY COLD NORTHERLY FLOW CONTINUES WITH BREEZY WINDS
FORECAST OF 15 TO 25 MPH. ANOTHER VORT ROTATES IN BACK OF UPPER WAVE
AND COULD GIVE SOME MORE SHOWERS AND THUNDERSTORMS. WILL CONTINUE
WITH PREVIOUS FORECAST OF 30 TO 40 POPS.

EXTENDED DISCUSSION...
UPPER S/W TROF PROGGED TO EXIT CWA WITH SFC HIGH BUILDING INTO
WESTERN KANSAS. SOME LINGERING MOISTURE AND WEAK LIFT STILL REMAINS
IN THE EXTREME SOUTHEAST EARLY (00Z THU) BUT QUICKLY EXITS AREA.
WILL THEREFORE REMOVE SLT CHC POPS FROM WEDNESDAY NIGHT AND GO WITH
DECREASING CLOUDS. NO OTHER CHANGES PLANNED.

PRELIMINARY GUIDANCE FOR COORDINATION ONLY. OFFICIAL FORECASTS ARE
CONTAINED WITHIN THE DODGE CITY ZONE FORECAST.

DDC 076/057 069/052 076 773
GCK 076/057 069/051 076 773
EHA 075/053 069/050 078 743
LBL 076/055 069/051 078 743
HYS 076/055 068/049 075 894
P28 079/064 074/055 077 784

.DDC...NONE.

KRUSE/RB

In the hours before

Special weather statement, May 29, 10:49 AM CST, 1 hour 41 minutes before
KSZ030-031-043>046-061>066-074>081-084>090-292100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1149 AM CDT TUE MAY 29 2001

STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND
TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO APPROACH SOUTHWEST
KANSAS FROM NEW MEXICO THIS AFTERNOON.  AS IT DOES, LOW PRESSURE
OVER SOUTHEAST COLORADO WILL CONTINUE TO DEEPEN AND HELP PULL
GOOD LOW LEVEL MOISTURE BACK INTO THE CENTRAL HIGH PLAINS.

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHWEST KANSAS
WILL INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON AND CONTINUE
INTO THIS EVENING.  SOME OF THESE STORMS MAY BE SEVERE WITH LARGE
HAIL AND HIGH WINDS.  THE POTENTIAL FOR HEAVY RAINFALL ALSO
EXISTS WHICH COULD RESULT IN FLASH FLOODING.

AT THIS TIME, IT APPEARS THAT THE BEST CHANCE FOR SEVERE
THUNDERSTORMS WILL BE ALONG AND SOUTH OF THE ARKANSAS RIVER FROM
SYRACUSE TO DODGE CITY BUT TZHE THREAT FOR SEVERE WEATHER EXISTS OVER
ALL OF SOUTHWEST KANSAS.

FOR ADDITIONAL INFORMATION YOU CAN CHECK OUT OUR WEBSITE AT:
HTTP://WWW.CRH.NOAA.GOV/DDC/

GERARD
Local storm report, May 29, 12:03 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY, KS
103 PM CDT TUE MAY 29 2001

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0420 AM    10 SW HUGOTON             KS   1.75 INCH HAIL
05/29/01   STEVENS

0700 AM    18 SE TREGO CENTER        KS   1.00 INCH HAIL
05/29/01   TREGO

0725 AM    11 SW HAYS                KSu   .75 INCH HAIL
05/29/01   ELLIS

BURKE

The radar

The Dodge City radar (KDDC), 70 km away, was scanning. The volume nearest the first event began at 18:27 UTC.

Open the radar archive at this moment

Event by event

40 hail, 18 thunderstorm wind, 6 flash flood, 2 tornado. Local standard time, as filed.

Hail, Clark

When
May 29, 12:30 PM CST
Where
Clark County, 9 mi WSW of Ashland
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.133, -99.917

Hail, Clark

When
May 29, 12:40 PM CST
Where
Clark County, Ashland
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.183, -99.767

Hail, Gray

When
May 29, 1:27 PM CST
Where
Gray County, 5 mi N of Montezuma
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.667, -100.450

Hail, Finney

When
May 29, 2:35 PM CST
Where
Finney County, 1 mi N of Holcomb
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.000, -100.983

Hail, Kearny

When
May 29, 2:41 PM CST
Where
Kearny County, Lakin
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.950, -101.250

Flash Flood, Kearny

When
May 29, 2:41 PM CST
Where
Kearny County, Lakin
Reported by
LAW ENFORCEMENT
Coordinates
38.000, -101.320 (the zone’s center; the record gives no point)

Several roads flooded.

Hail, Kearny

When
May 29, 2:42 PM CST
Where
Kearny County, Lakin
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.950, -101.250

Hail, Kearny

When
May 29, 2:44 PM CST
Where
Kearny County, Lakin
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.950, -101.250

Hail, Finney

When
May 29, 3:20 PM CST
Where
Finney County, 4 mi W of Holcomb
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.983, -101.050

Hail, Hamilton

When
May 29, 3:35 PM CST
Where
Hamilton County, 10 mi S of Syracuse
Measured
0.88 in hail
Reported by
STORM CHASER
Coordinates
37.833, -101.750

Thunderstorm Wind, Finney

When
May 29, 4:00 PM CST
Where
Finney County, 1 mi N of Garden City
Property damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
37.983, -100.867

Truck blown over on the north bypass.

Flash Flood, Finney

When
May 29, 4:15 PM CST
Where
Finney County, 1 mi N of Holcomb
Reported by
AMATEUR RADIO
Coordinates
38.044, -100.737 (the zone’s center; the record gives no point)

Water was over highway 50.

Flash Flood, Kearny

When
May 29, 4:28 PM CST
Where
Kearny County, Lakin
Reported by
LAW ENFORCEMENT
Coordinates
38.000, -101.320 (the zone’s center; the record gives no point)

Street flooding with many basements flooded on the east side of town.

Flash Flood, Kearny

When
May 29, 4:30 PM CST
Where
Kearny County, 6 mi E of Lakin
Reported by
LAW ENFORCEMENT
Coordinates
38.000, -101.320 (the zone’s center; the record gives no point)

Water was three feet deep over highway 50.

Hail, Hamilton

When
May 29, 4:37 PM CST
Where
Hamilton County, Syracuse
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.983, -101.750

Hail, Kearny

When
May 29, 4:45 PM CST
Where
Kearny County, 12 mi W of Lakin
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.950, -101.467

Hail, Finney

When
May 29, 4:45 PM CST
Where
Finney County, 9 mi S of Garden City
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.833, -100.867

Hail, Kearny

When
May 29, 4:48 PM CST
Where
Kearny County, Lakin
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
37.950, -101.250

Hail, Finney

When
May 29, 5:00 PM CST
Where
Finney County, Kalvesta
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.083, -100.233

Hail, Gray

When
May 29, 5:00 PM CST
Where
Gray County, 9 mi NW of Charleston
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.967, -100.683

Hail, Kearny

When
May 29, 5:05 PM CST
Where
Kearny County, 12 mi W of Lakin
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.950, -101.467

Thunderstorm Wind, Gray

When
May 29, 5:05 PM CST
Where
Gray County, 4 mi ENE of Cimarron
Measured
61 kt (70 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.817, -100.283

Three inch limbs broken.

Thunderstorm Wind, Gray

When
May 29, 5:05 PM CST
Where
Gray County, 12 mi NE of Cimarron
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.917, -100.200

Two inch limbs broken.

Thunderstorm Wind, Gray

When
May 29, 5:05 PM CST
Where
Gray County, 4 mi E of Cimarron
Measured
61 kt (70 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.800, -100.283

Three inch limbs broken.

Thunderstorm Wind, Gray

When
May 29, 5:08 PM CST
Where
Gray County, 12 mi NE of Cimarron
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.917, -100.200

Hail, Haskell

When
May 29, 5:10 PM CST
Where
Haskell County, 15 mi N of Sublette
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.700, -100.850

Thunderstorm Wind, Hamilton

When
May 29, 5:20 PM CST
Where
Hamilton County, 20 mi S of Coolidge
Property damage
$50,000
Reported by
GENERAL PUBLIC
Coordinates
37.750, -102.000

Pivot sprinkler overturned.

Hail, Stanton

When
May 29, 5:35 PM CST
Where
Stanton County, 17 mi NW of Johnson
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.733, -101.967

Thunderstorm Wind, Gray

When
May 29, 5:40 PM CST
Where
Gray County, 4 mi S of Cimarron
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.750, -100.350

Hail, Stanton

When
May 29, 5:50 PM CST
Where
Stanton County, 10 mi S of Big Bow
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.417, -101.567

Hail, Ford

When
May 29, 5:52 PM CST
Where
Ford County, Dodge City
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.750, -100.017

Hail, Grant

When
May 29, 5:52 PM CST
Where
Grant County, Ulysses
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.583, -101.367

Hail, Ford

When
May 29, 5:55 PM CST
Where
Ford County, 1 mi S of Dodge City
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.733, -100.017

Hail, Ford

When
May 29, 5:55 PM CST
Where
Ford County, 2 mi N of Dodge City
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.783, -100.017

Hail, Ford

When
May 29, 5:55 PM CST
Where
Ford County, 2 mi NNE of Dodge City
Measured
1.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.783, -100.000

Hail, Ford

When
May 29, 5:55 PM CST
Where
Ford County, 4 mi W of Dodge City
Measured
1.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.750, -100.083

Hail, Ford

When
May 29, 5:56 PM CST
Where
Ford County, 2 mi NNW of Dodge City
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.783, -100.033

Tornado, Morton

When
May 29, 5:57 PM CST to 6:00 PM CST
Where
Morton County, 16 mi N of Rolla
Rating
F1
Path length
1.2 mi
Path width
50 yd
Reported by
NEWSPAPER
Coordinates
37.350, -101.633

The tornado partially took the roof off an outbuilding.

Hail, Ford

When
May 29, 6:00 PM CST
Where
Ford County, 2 mi N of Dodge City
Measured
1.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.783, -100.017

Thunderstorm Wind, Ford

When
May 29, 6:00 PM CST
Where
Ford County, Ft Dodge
Measured
87 kt (100 mph)
Property damage
$100,000
Reported by
NWS STORM SURVEY
Coordinates
37.733, -99.933

Several trees uprooted and crashed into buildings. Many large tree limbs down. One pivot irrigation sprinkler destroyed 1 e of Fort Dodge.

Hail, Stanton

When
May 29, 6:00 PM CST
Where
Stanton County, 15 mi SE of Johnson
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.417, -101.550

Thunderstorm Wind, Stanton

When
May 29, 6:00 PM CST
Where
Stanton County, 15 mi SE of Johnson
Property damage
$50,000
Reported by
TRAINED SPOTTER
Coordinates
37.417, -101.550

Pivot irrigation sprinkler overturned.

Hail, Morton

When
May 29, 6:03 PM CST
Where
Morton County, 15 mi NNE of Rolla
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.317, -101.533

On the county line 20 nw of Hugoton.

Hail, Stevens

When
May 29, 6:03 PM CST
Where
Stevens County, 20 mi NW of Hugoton
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.383, -101.600

On the county line.

Hail, Ford

When
May 29, 6:05 PM CST
Where
Ford County, 2 mi N of Dodge City
Measured
2 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.783, -100.017

Thunderstorm Wind, Stevens

When
May 29, 6:10 PM CST
Where
Stevens County, Hugoton
Measured
52 kt (60 mph)
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.183, -101.350

Hail, Stevens

When
May 29, 6:20 PM CST
Where
Stevens County, Hugoton
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.183, -101.350

Hail, Ford

When
May 29, 6:25 PM CST
Where
Ford County, 1 mi N of Dodge City
Measured
1.5 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.767, -100.017

Thunderstorm Wind, Kiowa

When
May 29, 6:30 PM CST
Where
Kiowa County, 8 mi N of Mullinville
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.700, -99.483

Hail, Meade

When
May 29, 6:31 PM CST
Where
Meade County, 11 mi N of Plains
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
37.433, -100.600

Hail, Seward

When
May 29, 6:45 PM CST
Where
Seward County, 16 mi NW of Liberal
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.200, -101.133

Thunderstorm Wind, Edwards

When
May 29, 6:45 PM CST
Where
Edwards County, 3 mi S of Offerle
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.833, -99.550

Hail, Pawnee

When
May 29, 6:45 PM CST
Where
Pawnee County, 7 mi SSW of Rozel
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.100, -99.450

Hail, Haskell

When
May 29, 6:45 PM CST
Where
Haskell County, 10 mi S of Sublette
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
37.333, -100.850

Tornado, Seward

When
May 29, 6:51 PM CST to 6:53 PM CST
Where
Seward County, 2 mi NE of Hayne
Rating
F0
Path length
0.8 mi
Path width
30 yd
Reported by
NWS STORM SURVEY
Coordinates
37.117, -100.767

Power poles broken off.

Hail, Hodgeman

When
May 29, 6:55 PM CST
Where
Hodgeman County, Hanston
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.117, -99.717

Flash Flood, Ford

When
May 29, 7:00 PM CST
Where
Ford County, North Central Portion
Reported by
LAW ENFORCEMENT
Coordinates
37.692, -99.888 (the zone’s center; the record gives no point)

Numerous county roads with 1 to 3 feet of water over them.

Flash Flood, Ford

When
May 29, 7:00 PM CST
Where
Ford County, Dodge City
Reported by
LAW ENFORCEMENT
Coordinates
37.692, -99.888 (the zone’s center; the record gives no point)

Cars piled up at the end of third avenue.

Thunderstorm Wind, Pawnee

When
May 29, 7:20 PM CST
Where
Pawnee County, 5 mi S of Garfield
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
38.017, -99.250

Thunderstorm Wind, Edwards

When
May 29, 7:30 PM CST
Where
Edwards County, 3 mi SSW of Kinsley
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.883, -99.433

Hail, Pawnee

When
May 29, 7:45 PM CST
Where
Pawnee County, 3 mi WSW of Larned
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.167, -99.150

Thunderstorm Wind, Kiowa

When
May 29, 7:45 PM CST
Where
Kiowa County, 8 mi SSE of Greensburg
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
37.500, -99.250

Thunderstorm Wind, Pratt

When
May 29, 8:10 PM CST
Where
Pratt County, Pratt
Property damage
$3,000
Reported by
NEWSPAPER
Coordinates
37.650, -98.733

Five power poles broken.

Hail, Pratt

When
May 29, 8:15 PM CST
Where
Pratt County, 11 mi WSW of Pratt
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
37.583, -98.917

Thunderstorm Wind, Pratt

When
May 29, 8:15 PM CST
Where
Pratt County, 11 mi WSW of Pratt
Measured
61 kt (70 mph)
Reported by
EMERGENCY MANAGER
Coordinates
37.583, -98.917

Thunderstorm Wind, Barber

When
May 29, 9:15 PM CST
Where
Barber County, Kiowa
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
37.017, -98.517

Ten to fifteen trees heavily damaged; part of the roof off a tin shed found 1/2 mile a way, along with 2 x 6's.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2001Every state in 2001This day in weather historyThe tornado archive for Kansas, 2001Warnings in Kansas, May 2001

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5247442, 5247443, 5247444, 5247445, 5247446, 5247447, 5247448, 5247449, 5247450, 5247451, 5247452, 5247453, 5247454, 5247455, 5247456, 5247457, 5247458, 5247459, 5247460, 5247461, 5247462, 5247463, 5247464, 5247465, 5247466, 5247467, 5247468, 5247469, 5247470, 5247471, 5247472, 5247473, 5247550, 5247551, 5247552, 5247553, 5247554, 5247555, 5247556, 5247557, and more.